Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hair loss, taking Minoxidil and Finasteride. Will Monistat help me?

Hello Dr., I am 30 years old male and have been loosing hair for 10 years. I dint bother too much about it initially but since last 3 years I have started taking some precautions. I started using finistride and minoxdile for 1 years but stopped finistride completely realising its side effects. I have using minoxdile 5% lotion and gel. I am also very careful about the shampoo that I use. I never comb my hair when they are wet nor do I rub them too hard. Some one told me about monistat 7 (antifungal cream) which increases the length of the hair very quickly. Please advise if monistat will help me. Hope to hear from you soon
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query.

If you have dandruff this cream might help you.

In case of just hair fall it has no role to play.

Its good that you are using finasteride and minoxidil.

This will surely help you.

Any hair fall therapy needs around 3 months to show result,

so have patience.

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Fri, 23 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor